s-Smith equivalent representations of finite abelian groups

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 510
  • Download : 0
Publisher
World American Mathematical Society
Issue Date
1985-08
Language
English
Citation

CONTEMPORARY MATHEMATICS, v.36, no.0, pp.323 - 329

ISSN
0271-4132
URI
http://hdl.handle.net/10203/64927
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0